Hey..i am a 23 year old male and I am addicted to co-codamol..It started wen i was 16 when i had a slip disc, which caused siatica, and they seemed to be the only pain killers that helped..I am still on them now, but sometimes I would exceed the daily dosage. What concerns me now is my liver, because i think it is damaged. The codiene in the tablets seems to be the only thing keeping my stool together, as once I come off them my stool comes out in a yellow liquid form, sometimes a dark black liquid. I recently went to my doctor and told him about my stool, but was too scared to tell him about the co-codamol addiction. He got back to me with my blood tests and says i have a stomach virus, but surely i cannot have had this for nearly a year? He says my liver is fine, which i find hard to believe saying the amount of co-codamol i take. If they wernt actually looking for liver problems would they have still have shown in the blood tests? I am on 3 different types of anti-biotics for this stomach virus, but I am truely convinced it is my liver with the problem..The main reason i take co-codamol now adays isnt for my back pain.. but to keep my stool in one piece!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.